# SDR USAA20101227BB092

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Condition: Misinstalled
- Location: Oil Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: A

## Discrepancy

PHX  FLT 1540 EN-ROUTE PHX TO CLT.  AT CRUISE ALTITUDE, THE CREW NOTICED THAT THE LEFT ENGINE OIL QUANTITY WAS DROPPING.  THE OIL TEMP AND PRESSURE, AS WELL AS ENGINE VIBRATION LEVELS WERE NORMAL.  THE FLIGHT WAS ADVISED TO RETURN TO PHX.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO PHX WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE NUMBER ONE ENGINE AND FOUND THE OIL TANK CAP NOT INSTALLED.  THE CAP WAS INSPECTED AND INSTALLED BACK ONTO THE OIL TANK.  MAINTENANCE RAN THE NUMBER ONE ENGINE.  NO LEAKS WERE FOUND.
